Page 1 of 2 12 LastLast
Results 1 to 10 of 14

Thread: Butt Snot

  1. #1

    Butt Snot

    This is really gross but here goes. The day after every bowel routine I get a huge discharge of Mucous. Some times it's brownish and smells like, well shit. Other times it is yellowish and has a real fishy smell, other times it is totally clear with no smell to it. It's enough to soak through my underwear and pants and soil my cushion or car seat. I have to wear diapers because of this. I don't feel sick but my stomach growls so loud people near me can hear it. Any ideas on what to do?

  2. #2
    You use a magic bullet?

  3. #3
    Sounds like suppository residue to me. If you have residual active ingredients left in your rectum, that stuff will come out. Can you try manual removal without suppositories (assuming you are using them)?
    T6 complete (or so I think), SCI since September 21, 2003

  4. #4
    I too have the slimmy slim. I use Magic bullet and after bowel care I put on a man diaper and wait 30 min. to an hour if I have time and get back on the throne and push it out and still have to manualy remove the rest.

    One good thing is when its slim time you know your all clear till the next BM.

  5. #5
    Senior Member
    Join Date
    May 2004
    Location
    Ottawa, Cdn.....eh
    Posts
    3,268
    I had that too till i cut the suppository down, and didn't stim so hard on the lst few tries.

  6. #6
    I also quit using suppositorys and the problem went away.

  7. #7
    Hi,

    I also think it is probably from the suppository but the amount you are experiencing seems pretty high and the soiling seems unmanageable. If you can I would try not using suppositories for a short while to see if it helps. If not, I would wear extra padding so as to preserve your personal belongings.

    AAd

  8. #8
    We call this "after-burn" where I work. Not only is this mucous (it is produced by the body, it is not left-over suppository) very smelly, it is also very caustic and can burn the skin.

    It is generally due to over-irritation of the rectum with bowel care. Remember that many bowel care products (glycerine or Fleets, for example) work by irritating the bowel, causing it to increase the rate of peristalsis. This irritation can also irritate the mucosa or lining of the bowel, which responds by creating a lot of mucous.

    Generally there are several things you can try to correct this (either alone or in combination):

    1. Change to a different suppository. If you are using generic bisacodyl, try Magic Bullets. If you are using Magic Bullets, try just a half a suppository. If you are using glycerine, try bisacodyl. Try Enemeez if you don't already use that. Sometimes ANY change will be successful, even if it is a "stronger" product.
    2. If you do digital stimulation, be sure you are not doing it too vigorously or excessively.
    3. When you are done with bowel care, flush the rectum with a small amount of water. You can use a urinary catheter with a bulb or irrigation syringe attached, or an empty Fleets enema bottle for this. Use no more than 30-50 cc. of tap water for this. This will stop the action of the suppository, wash out any suppository residue and sooth the rectal mucosa.
    Regardless of what you do, be sure you don't allow this mucous to sit on your skin for any length of time. Avoid using padding unless you plan to change it often...otherwise you can get some serious peri-rectal or even ischial skin breakdown.

    (KLD)

  9. #9
    Senior Member cali's Avatar
    Join Date
    Sep 2005
    Location
    where everyone knows your name
    Posts
    4,608
    i use half a magic bullet because i'd get the butt snot.

    caustic? and my mom thought i was crazy when i said it burned...
    Never take life seriously, nobody gets out alive anyway

    Frank's blog:
    http://www.franktalk-scurry.blogspot.com
    My regular blog:
    http://www.ithinkithinktoomuchblog.blogspot.com

  10. #10
    Senior Member Sh0rty's Avatar
    Join Date
    Dec 2001
    Location
    canada
    Posts
    819
    could stress bring it on maybe? I don't use magic bullets or anything. But I find when I have to do public speaking or am nervous about something that that is when it occurs. I get a real sence of urgency and know I need to "go" but I know that it's this "slime" and so when transfer the urgency and hot feeling is gone. I just find it wierd that it only happens when I am stressed or CrAzY nervous.

Similar Threads

  1. Replies: 52
    Last Post: 12-01-2009, 02:15 PM
  2. What does your butt look like?
    By ergvepeog in forum Care
    Replies: 12
    Last Post: 05-10-2006, 09:18 PM
  3. Replies: 12
    Last Post: 08-19-2005, 02:18 PM
  4. Sweating on my Butt???????
    By tigger74 in forum Care
    Replies: 4
    Last Post: 02-24-2005, 03:58 PM
  5. Checking your own butt for sores
    By Shannon in forum Care
    Replies: 20
    Last Post: 01-06-2004, 12:39 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •